RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 273–288 (Mi znsl6554)  

On asymptotic expansions in the “interval” CLT for sums of independent random vectors

L. V. Rozovsky

St. Petersburg Chemical-Pharmaceutical Academy, St. Petersburg, Russia

Abstract: We investigate the remainder term taking into account the asymptotic expansions in the multidimensional central limit theorem for sum of independent random vectors. The dependence of the remainder term on the measure of hitting set is investigated.

Key words and phrases: central limit theorem, independent random vectors, volume of Borel set, asymptotic expansions.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00367


Full text: PDF file (212 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.2
Received: 15.08.2017

Citation: L. V. Rozovsky, “On asymptotic expansions in the “interval” CLT for sums of independent random vectors”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 273–288

Citation in format AMSBIB
\Bibitem{Roz17}
\by L.~V.~Rozovsky
\paper On asymptotic expansions in the ``interval'' CLT for sums of independent random vectors
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 273--288
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6554}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6554
  • http://mi.mathnet.ru/eng/znsl/v466/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:27
    Full text:4
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019